# SDR SCNA20201007084

- Difficulty date: September 11, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 63,730 hours, 24,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 312
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TOOLING DAMAGE ON SURFACE OF UPPER CHORD AT STA 312 LBL 10 TO LBL 53 WL 208.  TOOLING DAMAGE FOUND ON SURFACE OF UPPER CHORD STA 312 FLOOR BEAM LBL 12 1" L X .7" W X .011" D LBL 16.5 1" L X .7" W X .013" D BOTH FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-51-1A-1 FIGURE 105 DETAIL C.  REPAIRED STA 312 FLOOR BEAM UPPER CHORD LBL 12-LBL 16.5, IAW SRM 53-10-51-2R-15.  TOOLING DAMAGE FOUND ON STA 312 FLOOR BEAM UPPER CHORD LBL 29-LBL 52 REMOVED IN AN AREA OF 23" L X .7" W X .011" D FOUND TO BE WITHIN LIMITS, IAW SRM 53-10-51-1A-1 FIGURE 105 DETAIL C.  APPLIED CHEMICAL CONVERSION COATING AND PRIMED BLEND AREA LBL 29-LBL 52, IAW AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 57901U.
